# SDR DALA1134199866

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BETWEEN STA 148 AND STA 160 LOWER INTERCOSTAL CRACKED AT FWD WIRE CONDUIT.  REMOVED WEB ATTACH PLATE AND 2 BRACKETS TO FOM.  REMOVED INTERCOSTAL IAW SRM  51-30-2.  FABRICATED REPAIR ANGLES FROM 3011/2H .063 PO NR 0722363 IAW SRM 53- 05-51-10-2.  INSTALLED ANGLES IAW SRM 51-30-5.  RESTORED ACCESS P239.  REQUIRED INSP COMPLETED.
